American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[2] Phillip S. Harrington, Marco M. Peloso and Andrew S. Raich. Regularity equivalence of the Szeg\"o projection and the complex Green operator. Proc. Amer. Math. Soc. 143 (2015) 353-367.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[4] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[5] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[6] Frank Kutzschebauch and Andreas Lind. Holomorphic automorphisms of Danielewski surfaces I — density of the group of overshears. Proc. Amer. Math. Soc. 139 (2011) 3915-3927. MR 2823038.
Abstract, references, and article information   
View Article: PDF

[7] Kazutoshi Maegawa. Ascoli-Arzelà type theorem for rational iterations on the complex projective plane. Proc. Amer. Math. Soc. 136 (2008) 2875-2879. MR 2399053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cezar Joita. Traces of convex domains. Proc. Amer. Math. Soc. 131 (2003) 2721-2725. MR 1974328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1